Robust portfolio selection under exponential preferences

Tom 37 / 2010

Dariusz Zawisza Applicationes Mathematicae 37 (2010), 215-230 MSC: 91G10, 91A15, 91A23, 49L99, 93E20. DOI: 10.4064/am37-2-6


We consider an incomplete market with an untradable stochastic factor and a robust investment problem based on the CARA utility. We formulate it as a stochastic differential game problem, and use Hamilton–Jacobi–Bellman–Isaacs equations to derive an explicit representation of the robust optimal portfolio; the HJBI equation is transformed using a substitution of the Cole–Hopf type. Not only the pure investment problem, but also a problem of robust hedging is taken into account: an agent tries to hedge the risk associated with derivatives based on the stochastic factor.


  • Dariusz ZawiszaInstitute of Mathematics
    Jagiellonian University
    /Lojasiewicza 6
    30-348 Krak/ow, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek